About this Journal Submit a Manuscript Table of Contents
Applied Computational Intelligence and Soft Computing
Volume 2013 (2013), Article ID 764871, 8 pages
http://dx.doi.org/10.1155/2013/764871
Research Article

Numerical Solution of Uncertain Beam Equations Using Double Parametric Form of Fuzzy Numbers

Department of Mathematics, National Institute of Technology, Rourkela, Odisha 769 008, India

Received 31 March 2013; Revised 17 June 2013; Accepted 11 September 2013

Academic Editor: Christian W. Dawson

Copyright © 2013 Smita Tapaswini and S. Chakraverty. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. L. Chang and L. A. Zadeh, “On fuzzy mapping and control,” IEEE Transactions on Systems, Man and Cybernetics, vol. 2, no. 1, pp. 30–34, 1972. View at Scopus
  2. D. Dubois and H. Prade, “Towards fuzzy differential calculus part 3: differentiation,” Fuzzy Sets and Systems, vol. 8, no. 3, pp. 225–233, 1982. View at Scopus
  3. O. Kaleva, “Fuzzy differential equations,” Fuzzy Sets and Systems, vol. 24, no. 3, pp. 301–317, 1987. View at Scopus
  4. O. Kaleva, “The cauchy problem for fuzzy differential equations,” Fuzzy Sets and Systems, vol. 35, no. 3, pp. 389–396, 1990. View at Scopus
  5. S. Seikkala, “On the fuzzy initial value problem,” Fuzzy Sets and Systems, vol. 24, no. 3, pp. 319–330, 1987. View at Scopus
  6. M. Ma, M. Friedman, and A. Kandel, “Numerical solutions of fuzzy differential equations,” Fuzzy Sets and Systems, vol. 105, no. 1, pp. 133–138, 1999. View at Scopus
  7. N. Mikaeilvand and S. Khakrangin, “Solving fuzzy partial differential equations by fuzzy two-dimensional differential transform method,” Neural Computing and Applications, vol. 21, supplement 1, pp. 307–312, 2012. View at Publisher · View at Google Scholar · View at Scopus
  8. S. Abbasbandy and T. Allahviranloo, “Numerical solutions of fuzzy differential equations by taylor method,” Computational Methods in Applied Mathematics, vol. 2, no. 2, pp. 113–124, 2002.
  9. S. Abbasbandy, T. Allahviranloo, Ó. López-Pouso, and J. J. Nieto, “Numerical methods forfuzzy differential inclusions,” Computers and Mathematics with Applications, vol. 48, no. 10-11, pp. 1633–1641, 2004. View at Publisher · View at Google Scholar · View at Scopus
  10. A. Khastan, J. J. Nieto, and R. Rodríguez-López, “Variation of constant formula for first order fuzzy differential equations,” Fuzzy Sets and Systems, vol. 177, no. 1, pp. 20–33, 2011. View at Publisher · View at Google Scholar · View at Scopus
  11. T. Allahviranloo, S. Abbasbandy, and H. Rouhparvar, “The exact solutions of fuzzy wave-like equations with variable coefficients by a variational iteration method,” Applied Soft Computing Journal, vol. 11, no. 2, pp. 2186–2192, 2011. View at Publisher · View at Google Scholar · View at Scopus
  12. Y. Chalco-Cano and H. Román-Flores, “On new solutions of fuzzy differential equations,” Chaos, Solitons and Fractals, vol. 38, no. 1, pp. 112–119, 2008. View at Publisher · View at Google Scholar · View at Scopus
  13. S. P. Mondal and T. K. Roy, “First order linear non homogeneous ordinary differential equation in fuzzy environment,” Mathematical Theory and Modeling, vol. 3, no. 1, pp. 85–95, 2013.
  14. S. C. Palligkinis, G. Papageorgiou, and I. T. Famelis, “Runge-Kutta methods for fuzzy differential equations,” Applied Mathematics and Computation, vol. 209, no. 1, pp. 97–105, 2009. View at Publisher · View at Google Scholar · View at Scopus
  15. O. Akin, T. Khaniyev, O. Oruc, and I. B. Turksen, “An algorithm for the solution of second order fuzzy initial value problems,” Expert Systems with Applications, vol. 40, no. 3, pp. 953–957, 2013. View at Publisher · View at Google Scholar
  16. S. Tapaswini and S. Chakraverty, “A new approach to fuzzy initial value problem by improved Euler method,” International Journal of Fuzzy Information and Engineering, vol. 4, no. 3, pp. 293–312, 2012. View at Publisher · View at Google Scholar
  17. T. Allahviranloo, E. Ahmady, and N. Ahmady, “Nth-order fuzzy linear differential equations,” Information Sciences, vol. 178, no. 5, pp. 1309–1324, 2008. View at Publisher · View at Google Scholar · View at Scopus
  18. H. Jafari, M. Saeidy, and D. Baleanu, “The variational iteration method for solving n-th order fuzzy differential equations,” Central European Journal of Physics, vol. 10, no. 1, pp. 76–85, 2012. View at Publisher · View at Google Scholar · View at Scopus
  19. N. Parandin, “Numerical solution of fuzzy differential equations of n-th order by Runge-Kutta method,” Neural Computing & Applications, vol. 21, supplement 1, pp. S347–S355, 2012.
  20. M. S. Hashemi, J. Malekinagad, and H. R. Marasi, “Series Solution of fuzzy differential equations,” Advances in Fuzzy Systems, vol. 2012, Article ID jfsva-00066, 16 pages, 2012. View at Publisher · View at Google Scholar
  21. Y. Zhang and G. Wang, “Time domain methods for the solutions of N-order fuzzy differential equations,” Fuzzy Sets and Systems, vol. 94, no. 1, pp. 77–92, 1998. View at Scopus
  22. J. H. He, “Homotopy perturbation technique,” Computer Methods in Applied Mechanics and Engineering, vol. 178, no. 3-4, pp. 257–262, 1999. View at Scopus
  23. J. H. He, “Coupling method of a homotopy technique and a perturbation technique for non-linear problems,” International Journal of Non-Linear Mechanics, vol. 35, no. 1, pp. 37–43, 2000. View at Publisher · View at Google Scholar · View at Scopus
  24. D. Behera and S. Chakraverty, “Numerical solution of fractionally damped beam by homotopy perturbation method,” Central European Journal of Physics, 2013. View at Publisher · View at Google Scholar
  25. S. Chakraverty and D. Behera, “Dynamic responses of fractionally damped mechanical system using homotopy perturbation method,” Alexandria Engineering Journal, 2013. View at Publisher · View at Google Scholar
  26. T. Allahviranloo and S. Hashemzehi, “The homotopy perturbation method for fuzzy Fredholm integral equations,” Journal of Applied Mathematics, Islamic Azad University of Lahijan, vol. 5, pp. 1–12, 2008.
  27. E. Babolian, A. R. Vahidi, and Z. Azimzadeh, “An improvement to the homotopy perturbation method for solving integro-differential equations,” International Journal of Industrial Mathematics, vol. 4, pp. 353–363, 2012.
  28. M. Matinfar and M. Saeidy, “Application of Homotopy perturbation method for fuzzy integral equations,” The Journal of Mathematics and Computer Science, vol. 1, pp. 377–385, 2010.
  29. M. Ghanbari, “Numerical solution of fuzzy initial value problems under generalized differentiability by HPM,” International Journal of Industrial Mathematics, vol. 1, no. 1, pp. 19–39, 2009.
  30. S. Tapaswini and S. Chakraverty, “Numerical solution of n-th order fuzzy linear differential equations by homotopy perturbation method,” International Journal of Computer Applications, vol. 64, pp. 5–10, 2013.
  31. B. Bede, “Note on ‘Numerical solutions of fuzzy differential equations by predictor-corrector method’,” Information Sciences, vol. 178, no. 7, pp. 1917–1922, 2008. View at Publisher · View at Google Scholar · View at Scopus
  32. M. Z. Ahmada, M. K. Hasanb, and B. D. Baets, “Analytical and numerical solutions of fuzzy differential equations,” Information Sciences, vol. 236, pp. 156–167, 2013. View at Publisher · View at Google Scholar
  33. J. J. Buckley and T. Feuring, “Fuzzy initial value problem for N th-order linear differential equations,” Fuzzy Sets and Systems, vol. 121, no. 2, pp. 247–255, 2001. View at Publisher · View at Google Scholar · View at Scopus